Ask Health Experts and Get Answers to Your Health Question ASAP
Hello, welcome to the site! My name is***** and I will try to assist you with your medical question, and any medical information you seek
I'm sorry to hear about this
Well, I'm hoping it's nothing too serious.
Are you still taking malarone?
No. I finished the last pill yesterday. I took it for the full prescribed amount-- 2 days before the trip, the entire time I was in India, and 7 days after.
I did experience pretty awful side-effects from the Malarone. I was dizzy, nauseous, disoriented, etc.
Okay, this is a common side effect of malarone, I don't think you need to worry, your WBC should return to normal in a few weeks
Likely 2-3 weeks
It is not dangerously low, it is slightly low, so nothing to worry about
Okay. So will I need to take a new blood test in a few weeks?
Is it normal for it to drop so significantly?
It is normal, and you may repeat the blood test in a month
Okay. Thank you.
You're quite welcome
Last question, real quick. Is there anything else I can do to rebuild my WBC?
No, it takes time to build, and you will have to give it time, a healthy diet is all you need
Okay. Thanks again. Have a good day.
You're very welcome
same to you